| Model Number |
7020 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed, 3.8mm x 20mm, concentric, de novo target lesion with a bend of <= 45 degrees was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.0mm x 20mm quantum maverick balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.
Additional Manufacturer Narrative
E1- initial reporter address 1: (b)(6).E1- initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed, 3.8mm x 20mm, concentric, de novo target lesion with a bend of <= 45 degrees was located in the moderately tortuous and severely calcified left anterior descending artery.A 2.0mm x 20mm quantum maverick balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.It was further reported that the balloon was inflated once at 18 atmospheres for 15 seconds.
Additional Manufacturer Narrative
E1- initial reporter information 1: (b)(6).Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The device was visually and microscopically examined.There was contrast present in the inflation lumen and the balloon.The balloon was loosely folded.The device was prepped with a new inflation device filled with water and connected to the inflation port to inflate the device.The device inflated and deflated to rated burst pressure with no issue.There was no damage or irregularities found to the device.
Additional Manufacturer Narrative
E1- (b)(6).
Event or Problem Description